# SDR SWAA2022030437044

- Difficulty date: March 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOORBOARD 242VF HAS A PUNCTURE ON FWD UPPER SKIN R/H MIDDLE SIDE / REPAIRED PASSENGER CABIN FLOORBOARD 242VF PUNCTURE ON FWD UPPER SKIN R/H MIDDLE IAW SRM 737 53-00-50-2R-0 AND IAW SRM 53-00-50-2R-2 57507U 1APR19
